# SDR SWAA2024072402944

- Difficulty date: June 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; TRANSVERSE WEB IS CRACKED ON O/B UPPER LEG AT O/B RIVET<[01] REMOVED AND REPLACED RIGHT WING TRANSVERSE WEB ON O/B UPPER LEG IAW SRM 51-40-02 AND DWG# 115A6200 REV B.
